Quaestiones Mathematicae, ( ISI ), Volume (34), No (1), Year (2011-6) , Pages (479-487)

Title : ( On the support of General local cohomology modules and filter regular sequences )

Authors: Cihat Abdioglu , Kazem Khashyarmanesh , Tamer Kosan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be a commutative Noetherian ring with non-zero identity and a an ideal of R. In the present paper, we examine the question whether the support of H^n_a(N,M) must be closed in Zariski topology, where H^n_a(N,M) is the n-th general local cohomology module of finitely generated R-modules M and N with respect to the ideal a.

Keywords

, Local cohomology module, Generalized local cohomology module, Support of local cohomology module, Filter regular sequence, Matlis
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1026656,
author = {Cihat Abdioglu and Khashyarmanesh, Kazem and Tamer Kosan},
title = {On the support of General local cohomology modules and filter regular sequences},
journal = {Quaestiones Mathematicae},
year = {2011},
volume = {34},
number = {1},
month = {June},
issn = {1607-3606},
pages = {479--487},
numpages = {8},
keywords = {Local cohomology module; Generalized local cohomology module; Support of local cohomology module; Filter regular sequence; Matlis duality functor.},
}

[Download]

%0 Journal Article
%T On the support of General local cohomology modules and filter regular sequences
%A Cihat Abdioglu
%A Khashyarmanesh, Kazem
%A Tamer Kosan
%J Quaestiones Mathematicae
%@ 1607-3606
%D 2011

[Download]